# SDR DALA2025041703023

- Difficulty date: April 8, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Spring
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 71 RBL 23 WL 147 UNDER FITTING. CORROSION REMOVAL FOUND TO BE OUT OF LIMITS, SEAT TRACK REPLACED FROM FR 61-74 RBL 23 WL 147 ON CUSTOMER CARD 00153. (LP# 0902712)
